# SDR GTIA2019112194801

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 8,572 hours, 3,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA MEGAPHONE VOLUME KNOB MISSING-R&R FWD FA MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIP LAYOUT A321-SPACE FLEX GALLEY. DRAWING NO. NKS321-SPACEFLEX EQ
